Existence theorems of the fractional Yamabe problem

Seunghyeok Kim, Monica Musso, Juncheng Wei

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)
45 Downloads (Pure)

Abstract

Let X be an asymptotically hyperbolic manifold and Mits conformal infinity. This paper is devoted to deducing several existence results of the fractional Yamabe problem on M under various geometric assumptions on X and M. Firstly, we handle when the boundary M has a point at which the mean curvature is negative. Secondly, we re-encounter the case when Mhas zero mean curvature and satisfies one of the following conditions: nonumbilic, umbilic and a component of the covariant derivative of the Ricci tensor on ¯¯¯¯¯X is negative, or umbilic and nonlocally conformally flat. As a result, we replace the geometric restrictions given by González and Qing (2013) and González and Wang (2017) with simpler ones. Also, inspired by Marques (2007) and Almaraz (2010), we study lower-dimensional manifolds. Finally, the situation when Xis Poincaré–Einstein and Mis either locally conformally flat or 2-dimensional is covered under a certain condition on a Green’s function of the fractional conformal Laplacian.
Original languageEnglish
Pages (from-to)75-113
Number of pages39
JournalAnalysis & PDE
Volume11
Issue number1
Early online date17 Sep 2017
DOIs
Publication statusPublished - 2018

Keywords

  • Conformal geometry
  • Existence
  • Fractional Yamabe problem

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Existence theorems of the fractional Yamabe problem'. Together they form a unique fingerprint.

Cite this